# SDR ASAA0610227

- Difficulty date: March 6, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 59,742 hours, 55,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Weak
- Location: R-1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY R1 DOOR REMAINS ON.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK PER AMM 33 50 00 17 PG 0 FIG 17.
